# SDR 7AHR201405292400

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: General aviation
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 61,369 hours, 34,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP L/E PANEL CORRODED AT 105.021 & 127.353. AFTER CORROSION REMOVAL THE AREA WAS OUT OF LIMITS.  REWORKED RIBS TO ALIGN PANEL AND INSTALLED IAW SRM 51-30-05, 51-30-01 & 51-30-02.
